# SDR ASOA2020052153043

- Difficulty date: May 15, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533823009
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION STRINGER 19R EXTERNAL REINFORCEMENT TEE WEB WAS FOUND TO HAVE CHAFE DAMAGE BETWEEN 52 AND FRAME 53 BY WING TO FUSELAGE FAIRING. MAINTENANCE REPAIRED STRINGER 19R I/A/W SRM 53-24-02.
